Education, Science, Technology, Innovation and Life
Open Access
Sign In

Research on Airport Taxi Dispatching based on Probability Model

Download as PDF

DOI: 10.23977/jaip.2020.030109 | Downloads: 11 | Views: 1576


Youyou Wang 1


1 School of Economics and Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan, 610000

Corresponding Author

Youyou Wang


Aiming at the airport taxi scheduling problem, the taxi driver selection decision-making model and optimization probability model are established. Read the network data through Java program, and then use Matlab to analyze the data. The accuracy and rationality of the model can be judged by fitting the real data. This paper explores the influencing mechanism of factors related to taxi driver's decision-making, and establishes a decision-making model for taxi drivers to choose different schemes. Determine the waiting time of taxi drivers according to flight information, season and time period factors. Under the condition of ensuring the safety of vehicles and passengers, the scheme of putting passengers into two parallel loading zones reasonably is worked out, which makes the total riding efficiency the highest. In order to ensure the revenue balance among taxis, taxi drivers should give priority to the taxi drivers. The probability density function is introduced to establish the probability model, so that the taxi driver can get the same mathematical expectation of the revenue per unit working time whether it is a long-distance guest or a short-distance guest.


Network data capture, Matlab selection decision model, Probability model


Youyou Wang, Research on Airport Taxi Dispatching based on Probability Model. Journal of Artificial Intelligence Practice (2020) Vol. 3: 59-62. DOI:


[1] Si Shou kui, sun Zhao liang. Algorithm and application of mathematical modeling (2nd Edition). Beijing: National Defense Industry Press
[2] Sun Yunlong, et al. Economic model and Matlab application [M]. Sichuan: Southwest University of Finance and Economics Press, 2016
[3] Jiang Qi yuan, et al. Mathematical model [M]. Beijing: Higher Education Press, 2011

Downloads: 4493
Visits: 163050

Sponsors, Associates, and Links

All published work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2016 - 2031 Clausius Scientific Press Inc. All Rights Reserved.